MAUDE Adverse Event Report: RICHARD WOLF GMBH BOA VISION; SENSOR-URETERORENOSCOPE 8.7FR WL 680MM

RICHARD WOLF GMBH BOA VISION; SENSOR-URETERORENOSCOPE 8.7FR WL 680MM
Model Number 7355071
Medical Device Problem Codes Leak/Splash (1354); No Pressure (2994)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the customer complained that the instrument does not hold any pressure and noticed leaking black fluid.They claimed that the device may have possibly been damaged during the procedure.There was no reported delay in the procedure and no additional medical treatment was required.The scheduled procedure was completed.
 
Additional Manufacturer Narrative
Although no injuries or unacceptable risks to the patient were reported, richard wolf gmbh (rwgmbh) consider this case a "reportable malfunction" due to a similar incident being reported as a "serious injury" in the past two years.

Brand Name
BOA VISION
Common Device Name
SENSOR-URETERORENOSCOPE 8.7FR WL 680MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
anja ehrenfeuchter
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key25720558
Report Number9611102-2026-00038
Device Sequence Number18796301
Product Code FGB
UDI-Device Identifier04055207054840
UDI-Public04055207054840
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K183188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7355071
Device Catalogue Number7355071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown